|cd count dropped and legs and hands become lean
Mar 12, 2005
respected sir, 2 years back my cousins cd count was 19 and after treatmnt it was raised to 375.now my legs and hand are becoming lean and sugar level is raised. iam takingdeovin and efavin 600 medicines. doctors are saying that my body is not accepting the medicines. what to do. please do help. thank you
| Response from Dr. Henry
You need to discuss with your HIV docs what other meds are available to you. Also, diet/exercise might help some as would discussion about how to approach/manange your increased blood glucose level. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.